Assistant Professor at CU Boulder
I am an Assistant Professor in the Department of Mathematics at CU Boulder. I received my PhD from Northwestern in 2013 under the direction of Paul Goerss. My main area of interest is topology and more specifically, chromatic homotopy theory.
Monday 5-6 pm and Wednesday 4-5 pm, or by appointment
Publications and Preprints
- With T. Barthel, Paul G. Goerss and V. Stojanoska. Constructing the determinant sphere using a Tate twist. ArXiv e-prints. arXiv:1810.06651.
- With Naiche Downey, Connor McCranie, Luke Meszar, Andy Riddle and Peter Rock. Computations of Orbits for the Lubin-Tate Ring. ArXiv e-prints. arXiv:1801.07559. Submitted for publication. (Click here to download Mathematica code use for p=2 in Section 3.3.)
- With Jonathan A. Campbell. A Guide for Computing Stable Homotopy Groups. ArXiv e-prints. arXiv:1801.07530. Accepted for publication in Contemp. Math..
- The α-Family in the K(2)-Local Sphere at the Prime 2. ArXiv e-prints. arXiv:1712.09083. Accepted for publication in Contemp. Math..
- With Paul G. Goerss and Hans-Werner Henn. Chromatic splitting for the K(2)-local sphere at p=2. ArXiv e-prints. arXiv:1712.08182. Submitted for publication.
- With T. Barthel and V. Stojanoska. Gross-Hopkins Duals of Higher Real K-theory Spectra. ArXiv e–prints. arXiv:1705.07036. Accepted for publication in Trans. Amer. Math. Soc..
- With M. Behrens, P. Bhattacharya, D. Culver, Z. Xu. On the E2-term of the bo-Adams spectral sequence. ArXiv e–prints. arXiv:1702.00230. Submitted for publication.
- With K. Hess, M. Kedziorek, M. Merling, V. Stojanoska. Motivic homotopical Galois extensions. Topol. Appl. (2017). Vol 235. 15 February 2018. pp. 290–338.
- The chromatic splitting conjecture at n=p=2. Geo. & Top. Vol 21. August 2017. pp. 3213-3230.
- Towards the homotopy of the K(2)-local Moore spectrum at p = 2. Adv. Math. Vol. 306. 14. January 2017. pp. 772–788.
- The algebraic duality resolution at p = 2. Algebr. Geom. Topol. 15-6 (2015), 3653–3705.
- With M. Basterra, K. Bauer, R. Eldred, B. Johnson, M. Merling, S. Yeakel. Unbased calculus for functors to chain complexes. In Women in Topology: Collaborations in Homotopy Theory, volume 641 of Contemp. Math., pages 29–48. Amer. Math. Soc., 2015
Some of the publications above are based upon work supported by the National Science Foundation under Grant No. DMS-1612020/1725563.